# SDR A6WA201745151

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7777
- Aircraft time: 33,385 hours, 32,067 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION WITH FLAPS AT ZERO DEGREES, 20,000 FT, 285 KTS WITH NO CREW INPUT.  ACFT IS OPERATING UNDER MEL 27-50-01. MAX BTMS AFTER ZERO FLAP LANDING 9,9,10,10. NO BRAKE OVERHEAT INDICATION  CHECKED RESISTANCE FROM FECU TO BPSU 17-J =1,  4952, 22-K=1.5052,  13-C=1.4552, 5-B = 1.4452, 12-A = 1.4852, 18-F = 1.4852, 23-G=1.4652, 20-H =1, 5052 END TO END MEGGAR CHECK AT 500V ALL WIRES SHOWED 0.00   MEGGER CHECK FROM PIN TO GROUND AT 500 V SHOWED OPEN AND NO BLEED OVER.   REMOVED AND REPLACED RIGHT FLAP BPSU IAW AMM 27-50. INSTALLED PN 855D100-15. OPS CHECKED GOOD,    R & R LEFT BRAKE AND POSITION SENSOR UNIT IAW AMM 27-51-10. OPS TEST GOOD AT TIME.  A MCF IS REQ TO CONFIRM CORRECTIVE ACTION FOR PREVIOUS FLAP FAIL. ACHIEVE CRUISE ALT OF 28K FT, PERFORM SEVERAL TURNS AND ALTITUDE CHANGES. DECINED BELOW 15K FTCYCLE THE FLAPS THRU EACH INCREMENT TO FULL EXTENSION SEVERAL TIMES.
